# SDR A6WA200740014

- Difficulty date: January 10, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R3111357
- Condition: Cracked
- Location: Fs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT FS 280 FLOOR SUPPORT CLIP, P/N 601R31113-57 CRACKED APPROX .1 INCH LONG OUTBOARD SIDE LBL 9.0.  REMOVED CRACKED ANGLE.  FITTED AND INSTALLED NEW ANGLE P/N 601R31113-57 IAW CRJ SRM 51-42-06, 51-42-13-51-40-11, 51-42-21 AND BSC STANDARD REPAIR 601R-53-0057A.  (M)
